# SDR FDEA201507222294

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE BARREL NUT HOLE SURFACE CORRODED.   WORKED IAW CMM 57-44-09.   WITHIN LIMITS BASED ON THE DIFFERENCE BETWEEN DWG LIMITS & CMM.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
